Department of Applied Mathematics

Completed Research Projects

Dept. data last updated on :11/08/2022

Project Title :

Project No. 37-483/2009 (SR) entitled, "a study of tumor growth models: simple vs. complex dynamics"

Funding Agency :

U.G.C., New Delhi

Funding Amount :

Rs. 8,10,000/=

Principal Investigator :

Prof. M. Saleem

Co- Principal Investigator :

NIL

Related Publication :

M. Saleem, Tanuja Agrawal, and Afzal Anees (2014), A study of tumor growth based on stoichiometric principles: a continuous model and its discrete analog, J. Biological Dynamics Vol.8, No. 1, 117-134 Tanuja Agrawal, M. Saleem, and S.K. Sahu (2013), Optimal control of the dynamics of a tumor growth model with Hollings' type II functional responses, Comp. Appl. Math. DOI 10.1007/s403-013-0083-x M. Saleem and Tanuja Agrawal (2012), Complex dynamics in a mathematical model of tumor growth with time delays in the cell proliferation, International Journal of Scientific and Research Publications, Vol. 2, Issue 6, pp 1-7 M. Saleem and Tanuja Agrawal (2012), Chaos in a tumor growth model with delayed responses of the immune system, J. Appl. Math., Vol. 2012, Article ID 891095,16 pages, doi:10.1155/2012/891095.

Awards :

NIL

Project Title :

Study of certain multi-variable and q-special functions


Funding Agency :

U.G.C., New Delhi

Funding Amount :

600000

Principal Investigator :

Dr. Ghazala Yasmin

Co- Principal Investigator :

Nil

Related Publication :

Nil

Awards :

Nil